Profile Picture
  • All
  • AI Mode
  • Images
  • Videos
    • Shorts
  • Maps
  • News
  • More
    • Shopping
    • Flights
  • Notebook
Report an inappropriate content
Please select one of the options below.
  • Length
    AllShort (less than 5 minutes)Medium (5-20 minutes)Long (more than 20 minutes)
  • Date
    AllPast 24 hoursPast weekPast monthPast year
  • Resolution
    AllLower than 360p360p or higher480p or higher720p or higher1080p or higher
  • Source
    All
    Dailymotion
    Vimeo
    Metacafe
    Hulu
    VEVO
    Myspace
    MTV
    CBS
    Fox
    CNN
    MSN
  • Price
    AllFreePaid
  • Clear filters
  • SafeSearch:
  • Moderate
    StrictModerate (default)Off
Filter
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
2:36
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
804.4K views22 hours ago
TikToknytimes
See more
Static thumbnail place holder
More like this
© 2026 Microsoft
  • Privacy and Cookies
  • Legal
  • Advertise
  • About our ads
  • Help
  • Feedback
  • Consumer Health Privacy